O numeričkom rangu operatora u normiranom prostoru
Matematički vesnik, Tome 28 (1976) no. 1, p. 118
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
47A12
@article{MV_1976_28_1_a14,
author = {A. Torga\v{s}ev},
title = {O numeri\v{c}kom rangu operatora u normiranom prostoru},
journal = {Matemati\v{c}ki vesnik},
pages = {118 },
year = {1976},
volume = {28},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1976_28_1_a14/}
}
A. Torgašev. O numeričkom rangu operatora u normiranom prostoru. Matematički vesnik, Tome 28 (1976) no. 1, p. 118 . http://geodesic.mathdoc.fr/item/MV_1976_28_1_a14/